# SDR ZW0A0103002

- Difficulty date: June 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Mount
- Condition: Damaged
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND BULGE IN FUSELAGE SKIN AND RIVET HEAD POPPING ABOVE LONGERON 22, BETWEEN OUTFLOW VALVE AND AFT LAV DUMP.  INSTALLED NEW OUTFLOW MOUNT RING PER SPM 5-20-01 AND SRM 51-30-02.
